New Newcastle Tennis Club coaching programme

Full details below of the new Newcastle Tennis Club coaching programme, catering for every age and ability.

Coaching is starting on Tuesday 6th October and will continue (whatever the weather) until Sunday December 12th. There will be a short gap at the end of October and also for mid-term break. There will be a reduction in lessons over Christmas with full training beginning again on Tuesday 12th January.
Coaching lessons will be continuous throughout the year but sold in blocks. There will usually be ten sessions in each block, though only nine in the first one. All queries should be directed to Janet (07891 009248) and Rachel (07591 762061) as before.  Janet and Rachel will also take bookings. ALL payments must be up-front.
Monday night Club Play remains as usual, but Thursday night Club Play will move to Wednesdays so that both Club play and lessons are more easily accommodated.
Junior training
10 x 60 min lessons costs £35.
10 x 90 min lessons costs £50.
Junior Club Play
Guided by Coach, no charge. Time to be confirmed.
Senior training
10 x 60 min lessons costs £40.
10 x 90 min lessons costs £50.
Cardio tennis
10 x 90 min sessions £65, or £7 for drop-in session.
Ladies’ Morning
10 x 90 min sessions £45, or £5 for drop in lesson.
Private Lessons
Contact Head Coach Sam Clegg (07794 452762) or Coach Jane McIlwrath (07704 466828).
Development Policy
As usual, 4-7 year-old non-members do not pay membership, but can access coaching, but not Club play. They cannot use courts outside of coaching.
WEEKLY TIMETABLE OF COACHING
Monday: 9.30-11am Ladies’ Morning
Tuesday: 4-5pm – Beginner Under 9s (mixed group using Red and Orange ball)
                 5-6pm – Beginner 9-14yrs (mixed group using Green and Yellow ball)
                 6-7pm – Intermediate U14 Girls (Yellow ball)
                 7-8pm Intermediate U14 Boys (Yellow ball)
                 8-9 Adult ladies’ group
                 9-10 Adult mens’ group
Thursday: 5-6pm Match practice (mostly U14/U18s, mostly league players, currently volunteer-led)
                   7-8.30pm Performance U14 boys group (Yellow ball)
                   8:30-10.00pm Cardio tennis (High energy, aerobic, tennis-based fitness class Adults Mixed)
Saturday: 9-10am Beginner Under 9s (mixed group using Red and Orange ball)
                 10-11am Beginner Under 9s (mixed group using Red and Orange ball)
Sunday:  11am-12.30pm Adult group (Mixed)
                 12.30-2pm Adult group (Mixed)
                 2-3.30pm Performance Under 18 Girls group (90 mins)
                 3.30-5pm Performance Under 18 Boys group (90 mins)




© 2019 Newcastle Tennis Club